# SDR YENA20110628283

- Difficulty date: June 28, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 43,237 hours, 16,345 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6402 MCO-TPA, ON GROUND HEAVY MAINTENANCE CHECK FOUND MAIN CABIN ROW 21ABC AISLE EMERGENCY EVAC LIGHT BROKEN.  THE TECHNICIAN REMOVED AND REPLACED 7261VC WIRE HARNESS TO SEAT 21ABC IAW ESPM 20-33-41.  OPS TEST GOOD AS PER AMM 33-51-00-710-001.
